Increased Dosage Causing Weak Legs And Breathing D

Updated



Conversation Starter

ferial Says:


have been diagnosed with parkinsons about 2 yrs ago. the doctor prescribed 100mg carbilev. now has increased it to 250mg causing breathing problems and very weak legs. is the increase too high and sudden. causing lots of falling



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

how to get my dosage increased
I'm recently taking ic amphetamine salts and feel I need a third one by six o clock. How do I tell my doctor? ## It ... 1 reply
Side effects of Increased dosage of thyronorm from 25-75 mcg
Based on recent report on thyroid test... Thyroid increases from 14 to 23 ... And doctor increases the dosage from 25 mc... 4 replies
does cialis dosage ever need to be increased
I have been on Cialis daily 5mg mainly for BPH for about two (2) months and it has definitely helped. I have also enjoye... 2 replies
losartan k hctz 100 25mg causing leg and foot pain weakness
I am prescribed (2) tabs 25mg carvedilol, (1) tab amlodipine besyl 5mg,(1) tab potassium chloride 8meq sr, and (1) tab l... 1 reply
pcod and increased prolactin
Hi!! I am a 25 years old unmarried girl. I was diagnosed with pcod three months ago and am on pills. I have increased pr...
Cough and breathing issues
I was prescribed Ciprofloxicin July 2016 after a dormant uti infection was eventually diagnosed in left teste following ... 2 replies
sgpt and sgot increased....
My son is 3 month old .sgpt is 147 nd shot 92 now his joundice problem recovered.please suggest me right treatment and m...
Urbanol and increased appetite
Does urbanol tablets cause an increase in appetite? ## Urbanol contains the active ingredient Clobazam, which is a Benzo... 1 reply
Breathing problems on Candesartan
Hi, I've been on candesartan for a few months and I'm experiencing difficulty in my breathing. I feel like I hav... 1 reply
pregabalin and increased weight gain
I have been taking pregabalin for over two years and yes I had put over two stne on. After a discussion with my pain con... 1 reply



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 1 December 2006.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA